Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 108, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 20, 2013, 11:56 PM CDT for LeFlore County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 20, 2013, 11:56 PM CDT (04:56 UTC)
- Expired
- May 21, 2013, 12:30 AM CDT
- In force
- 34 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 7:39 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2135 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 13.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 7:20 PM CDT, 4 hours 36 minutes earlier.
Area forecast discussion, May 20, 7:20 PM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT MON MAY 20 2013
.DISCUSSION...
THE 00Z TAF DISCUSSION IS INCLUDED BELOW.
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORMS WILL BE THE MAIN AVIATION CONCERN THRU MUCH OF THE
PERIOD...WITH LOW CIGS THEN BECOMING A CONCERN DURING THE MORNING
ON TUESDAY. THUNDERSTORM CONCERN WILL SHIFT SOUTHEAST TOWARD KFSM
ON TUESDAY AFTERNOON AS THE WEAK COLD FRONT SLOWLY SLIDES IN THAT
DIRECTION. CIGS/VSBYS WILL BE REDUCED DOWN TO AS LOW AS IFR IN ANY
TSRA THAT AFFECTS AIRPORTS DIRECTLY. MORNING CIGS SHOULD BE IN THE
MVFR RANGE AS WELL.
LACY
&&
.PREV DISCUSSION... /ISSUED 330 PM CDT MON MAY 20 2013/
DISCUSSION...
AND HERE WE GO AGAIN...SEVERE STORMS EXPLODING ALONG FRONT
SITUATED FROM OSAGE COUNTY TO WEST OF OKC METRO WITH INTERSECTING
DRY LINE OVER FAR SW OK. STORMS SOUTHWEST OF OKC RAPIDLY BECAME
TORNADIC SUPERCELLS AND THREAT OF THAT EXTENDS OVER MOST OF
EASTERN OK THIS AFTERNOON AND EVENING. STORMS HAVE ALSO BEGUN TO
FORM OVER OSAGE/PAWNEE AND WILL CONTINUE TO INTENSIFY. SEVERE
WEATHER COVERAGE WILL BE MUCH MORE WIDESPREAD WITH THIS ROUND AND
ALL MODES AGAIN POSSIBLE.
CONCERN LATER TONIGHT TURNS TO FLASH FLOODING POTENTIAL AS STORMS
SPREAD EAST AND LIKELY INCREASE IN COVERAGE THROUGH THE EVENING
AIDED BY STRONG MOISTURE TRANSPORT AND LOW LEVEL JET. MODELS HAVE
REMAINED FAIRLY CONSISTENT IN TARGETING AN AREA FROM CENTRAL OK
THROUGH NORTHWEST AR WITH THE HEAVIEST SWATH OF PRECIP...THOUGH
WITH SOME OBVIOUS DIFFERENCES IN PLACEMENT OF HIGHEST QPF. ENOUGH
CONSENSUS EXISTS WITH SHIFTING THE HEAVY RAIN THREAT SOUTH OF I-44
BY TUESDAY THAT FLASH FLOOD WATCH WILL BE CARRIED ONLY FOR
TONIGHT. AREAS TO THE SOUTH WILL LIKELY SEE SOME DEGREE OF THREAT
CONTINUING AT LEAST INTO TUESDAY MORNING.
A POTENTIAL ISSUE HERE IS A STRONG PIECE OF SHORTWAVE ENERGY THAT
WILL ROTATE AROUND THE TROUGH AND INTO TX/OK TUESDAY AFTERNOON.
THIS MAY SERVE TO ENHANCE THUNDERSTORM COVERAGE NORTH OF THE FRONT
AND CONTINUE THE HEAVY RAIN POTENTIAL MUCH OF THE DAY IN THE SAME
GENERAL AREA THAT WILL BE TARGETED TONIGHT. GFS IS THE AGGRESSIVE
MODEL IN THIS SOLUTION BUT DOES HAVE SOME SUPPORT FROM THE 12Z
ECMWF AND CANADIAN. GIVEN THE NATURE OF THE AIRMASS...SEVERAL
INCHES OF RAIN APPEAR LIKELY BEFORE ALL IS SAID AND DONE. SEVERE
WEATHER POTENTIAL WILL BE FOCUSED MORE OVER SE OKLAHOMA TUESDAY
AFTERNOON...THE MOST SIGNIFICANT LIKELY JUST TO OUR SOUTHEAST.
BOUNDARY SHOULD PUSH FAR ENOUGH SOUTH TO PUSH ANY THUNDERSTORMS
SOUTH OF THE AREA WEDNESDAY WITH POTENTIAL FOR BOUNDARY TO RETURN
NORTH THURSDAY/FRIDAY. PATTERN LOOKS EARLY SUMMER LIKE AND WITH
RIDGE AXIS MAINLY TO OUR WEST...COULD SEE SOME OVERNIGHT MCS
ACTIVITY LATE IN THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 76 57 82 / 80 60 10 10
FSM 70 77 60 84 / 80 90 70 10
MLC 70 76 56 85 / 80 80 20 10
BVO 60 77 50 80 / 70 40 10 10
FYV 65 74 53 78 / 90 80 60 10
BYV 64 75 56 79 / 90 90 70 10
MKO 67 76 56 82 / 90 80 20 10
MIO 63 76 54 80 / 80 70 30 10
F10 68 76 57 82 / 90 60 10 10
HHW 70 81 63 86 / 70 80 70 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR OKZ058-OKZ062-OKZ063-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ059-OKZ060-OKZ061-OKZ064.
AR...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...30Hazardous weather outlook, May 20, 10:05 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CDT MON MAY 20 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1005 PM CDT MON MAY 20 2013
...SEVERE WEATHER ONGOING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE... REST OF TONIGHT.
TORNADO.
RISK...CRITICAL.
AREA...WEST CENTRAL ARKANSAS
ONSET....ONGOING...DECREASING RISK AFTER MIDNIGHT.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING...DECREASING RISK AFTER MIDNIGHT.
SIGNIFICANT WINDS.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...LOCATIONS NORTH OF INTERSTATE 40.
ONSET...LATE TONIGHT.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...LOCATIONS NORTH OF I-40.
DISCUSSION...
SEVERE STORMS CONTINUE ACROSS WEST CENTRAL ARKANSAS AND SOUTHEAST
OKLAHOMA. TORNADOES...HAIL UP TO BASEBALL SIZE AND AND WIND GUSTS TO
80 MPH WILL CONTINUE...HOWEVER THE SEVERE WEATHER RISK WILL BEGIN TO
DIMINISH AFTER MIDNIGHT.
A PERIOD OF NON CONVECTIVE WIND GUSTS WILL CONTINUE ACROSS PARTS OF
EASTERN OKLAHOMA...WHERE GUSTS TO 65 MPH WILL BE POSSIBLE THROUGH
MIDNIGHT. SEE /OKCNPWTSA/ FOR DETAILS.
ADDITIONALLY...HIGH MOISTURE CONTENT WILL POSE A HEAVY RAIN AND
POSSIBLE FLASH FLOODING RISK WITH REDEVELOPING STORMS OVERNIGHT.
THE GREATEST THREAT TONIGHT APPEARS TO BE NORTH OF INTERSTATE 40.
POTENTIAL FOR LOCALIZED FLASH FLOODING EXISTS WITH THE HIGHEST
RAINFALL RATE STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE SEVERE WEATHER RISK TUESDAY AND TUESDAY NIGHT IS EXPECTED TO
MAINLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...AND
WILL AGAIN INCLUDE THE THREAT FOR FLOODING. AFTER A BRIEF BREAK ON
WEDNESDAY...LOW THUNDERSTORM CHANCES RETURN THURSDAY THROUGH
SATURDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 20, 10:03 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1003 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND DMG 4 SW OZARK 35.45N 93.88W
05/20/2013 FRANKLIN AR EMERGENCY MNGR
TREES DOWN
&&
SFPLocal storm report, May 20, 10:19 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND DMG SPRINGDALE 36.19N 94.13W
05/20/2013 WASHINGTON AR BROADCAST MEDIA
*** 1 FATAL *** DEBRIS STRUCK VEHICLE.
&&
KAHSpecial weather statement, May 20, 10:25 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1025 PM CDT MON MAY 20 2013
OKZ054-055-060-061-210400-
OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
1025 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...NORTHERN ROGERS...NORTHERN TULSA AND
SOUTHERN WASHINGTON
AT 1025 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF OOLOGAH TO 11 MILES SOUTHWEST OF
SPERRY...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...TULSA...OOLOGAH...TALALA...OWASSO...
SPERRY...SKIATOOK...COLLINSVILLE AND VERA.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3638 9548 3617 9615 3626 9621 3659 9571
TIME...MOT...LOC 0325Z 251DEG 21KT 3643 9573 3623 9613Local storm report, May 20, 10:50 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1050 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TORNADO 5 N PADEN 35.58N 96.57W
05/19/2013 OKFUSKEE OK NWS STORM SURVEY
EF1 TORNADO DEVELOPED NORTH NORTHEAST OF PRAGUE IN
LINCOLN COUNTY AND MOVED NORTHEAST...DISSIPATING WEST OF
WELTY IN OKFUSKEE COUNTY. NUMEROUS TREES WERE SNAPPED OR
UPROOTED AND BARNS WERE DESTROYED. RATING BASED ON THIS
DAMAGE IS EF-1.
&&
EJCSpecial weather statement, May 20, 10:55 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1055 PM CDT MON MAY 20 2013
OKZ055-060-061-210430-
ROGERS OK-TULSA OK-WASHINGTON OK-
1055 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN ROGERS...NORTHERN TULSA AND WASHINGTON
AT 1056 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
COLLINSVILLE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...OOLOGAH...TALALA...COLLINSVILLE
AND VERA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3650 9544 3633 9581 3636 9595 3658 9582
TIME...MOT...LOC 0356Z 232DEG 37KT 3637 9585
LACYSpecial weather statement, May 20, 11:36 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT MON MAY 20 2013
OKZ073-210500-
PITTSBURG OK-
1136 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG
AT 1137 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
KIOWA...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KIOWA...PITTSBURG AND BLANCO.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3460 9589 3467 9589 3468 9596 3483 9576
3460 9555 3459 9588
TIME...MOT...LOC 0437Z 244DEG 30KT 3458 9591The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:04 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| May 20, 7:23 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 67 min |
| May 20, 7:31 PM CDT | Tornado Warning | TSA | Sequoyah | 44 min |
| May 20, 7:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 70 min |
| May 20, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 63 min |
| May 20, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 58 min |
| May 20, 8:07 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 68 min |
| May 20, 8:18 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 57 min |
| May 20, 8:21 PM CDT | High Wind Warning | TSA | McIntosh, Muskogee, Pittsburg | 4 hr |
| May 20, 8:30 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 60 min |
| May 20, 8:34 PM CDT | River Flood Warning | TSA | Ottawa | 61 hr |
| May 20, 8:52 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 38 min |
| May 20, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 63 min |
| May 20, 10:13 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 47 min |
| May 20, 10:25 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| May 20, 10:55 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| May 20, 11:12 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa | 2 hr |
| May 20, 11:15 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 45 min |
| May 20, 11:36 PM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| May 20, 11:50 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 25 min |
| May 21, 12:14 AM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| May 21, 12:45 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 21, 1:12 AM CDT | Special Weather Statement | TSA | Pittsburg | 33 min |
| May 21, 1:23 AM CDT | Special Weather Statement | TSA | Pittsburg | 37 min |
| May 21, 1:32 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 43 min |
| May 21, 1:35 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 40 min |
| May 21, 2:11 AM CDT | Areal Flood Advisory | TSA | Pittsburg | 2 hr |
| May 21, 2:17 AM CDT | Special Weather Statement | TSA | LeFlore | 28 min |
| May 21, 2:23 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 52 min |
| May 21, 2:45 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| May 21, 6:44 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| May 21, 8:55 AM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 4 hr |
| May 21, 9:30 AM CDT | Special Weather Statement | TSA | Mayes, Muskogee, Rogers, Wagoner | 60 min |
| May 21, 10:32 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 58 min |
| May 21, 10:33 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 57 min |
| May 21, 12:15 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| May 21, 12:19 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 21, 12:57 PM CDT | Special Weather Statement | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 48 min |
| May 21, 1:22 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 38 min |
| May 21, 1:58 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 62 min |
| May 21, 2:01 PM CDT | River Flood Warning | TSA | Pushmataha | 40 hr |
| May 21, 2:30 PM CDT | River Flood Warning | TSA | LeFlore | 43 hr |
| May 21, 2:58 PM CDT | Special Weather Statement | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha | 62 min |
| May 21, 3:20 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 25 min |
| May 21, 5:51 PM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 24 hr |
| May 20, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 60 min |
| May 20, 7:04 PM CDT | Tornado Warning | TSA | Benton, Madison, Washington | 41 min |
| May 20, 7:25 PM CDT | Tornado Warning | TSA | Benton, Carroll, Madison | 50 min |
| May 20, 7:41 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 64 min |
| May 20, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 48 min |
| May 20, 9:05 PM CDT | Tornado Warning | TSA | Crawford, Sebastian | 40 min |
| May 20, 9:20 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian | 40 min |
| May 20, 9:21 PM CDT | Special Weather Statement | TSA | Franklin | 24 min |
| May 20, 9:24 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison | 66 min |
| May 20, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 37 min |
| May 20, 9:43 PM CDT | Tornado Warning | TSA | Franklin | 47 min |
| May 20, 10:11 PM CDT | Areal Flood Advisory | TSA | Franklin, Madison | 2 hr |
| May 21, 9:01 AM CDT | Special Weather Statement | TSA | Sebastian | 44 min |
| May 21, 3:56 PM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 49 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.